# SDR AALA202203172807

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737*
- Aircraft serial: 29571
- Aircraft time: 27,105 hours, 11,271 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Track
- Part number: 181A801079
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER FORWARD SLIDER TRACK WORN. REPLACED SLIDER TRACK PER SRM 51-40-02.
